Personal tools
You are here: Home Departments Mathematical Analysis Prof. Ludmila Nikolova, Ph. D. Publications of Prof. Ludmila Nikolova, Ph. D.

Publications of Prof. Ludmila Nikolova, Ph. D.

  1. On the complex method of interpolation, C.r.Bulgare Sci.30,1977,1521-1524.(Russian)
  2. Complex method of interpolation for several spaces, C.R.Bulg.Sci, 31,1978, 1523-1526.(Russian)
  3. Holomorphic functions in a family of Banach spaces, Interpolation, Dokl.Acad Nauk SSSR(250)1980,547-550. Soviet Math.Dokl.21,1980,131-134. (with S.G.Krein)
  4. Complex method of interpolation for family of Banach spaces, Ukrain Mat.Z.1982,32942. Ukrain.Mat.J.34,1982,26-36. (with S.G.Krein).
  5. On the method of complex interpolation, Compl.analysis and appl. 81, Sofia1984,298-300(with S.G.Krein).
  6. On the semigroups with growth singularities. Ann.Univ. Sofia,!,vol.76,1982 (Russian)(with K.Nikolov)
  7. Analytic semi-groups of growth  G and interpolation.Constr.Funct.Th.84,Sofia 1984(Russian)(with K.Nikolov).
  8. On interpolation of operators of weakened type. Math. and Math.Education Sofia1983,107-113(Russian).
  9. On analytic semigroups of growth G ,Compl.Anal.appl.,1983,Sofia 1985.298-300(with K.Nikolov)
  10. Interpolation of operators of weakened type, Compl.anal.applo.85, Sofia 1986.
  11. On the classes   K    and   J    in the case of interpolation in family of Banach spaces, C.R.Acad.Bulgar.Sci.41(1988),9-12,(Russian).
  12. Interpolationof (r-p)-absolutely summing operators in family of Banach spaces, Appl. of Technics,Varna1986.
  13. Hadaqmard correctness of Cauchy problem, analiticity, approximation, Ann.Sofia Univ. 1985(with K.Nikolov)
  14. On the complex method of interpolation for family of Banach lattices, some classes of operators, Compl.anal.appl.Sofia 1989.
  15. On interpolation in some classes of operators acting in families of Banach spaces, Constr.Funct.Th.,Sofia 1989.
  16. Complex interpolation method in family of Banach spaces and compactness- case of variable operator.Ann.Sofia Univ.81,1987.
  17. On interpolation betweebn Xp spaces, Function spaces,Diff.operators and Nonlinear anal.,Pitman Res.Notes in Math.211,1989(with L.E.Persson).
  18. On interpolation in two families of symmetric normed ideals of compact operators, C.R.Bulg.Acad.Sci.12,v.41,1988.
  19. On interpolation of compactness property in families of Banach spaces, Research.rep.1990-14,ISSN-1101-1327,lulea,Sweden.
  20. Some properties of Xp spaces, Teubner Texte zur Matematik,v.120(with L.E.Persson).
  21. Interpolation of nonlinear operators between families of Banach spaces, Math.Scand.72,1993,47-60(with L.E.Persson).
  22. Interpolation of some properties of operators acting in families of Banach spaces. Ann.Sofia Univ.84,1990.
  23. Some estimates of measure of noncompactness for operators- the multidimensional case, C.RAcad.Bulg.Sci.12,44,1991.
  24. On reuteration between families of Banach spaces , Ann.Sofia Univ.86,1992(with L.E.Persson).
  25. Some infinitedimensional geometric properties of interpolation spaces( to appear ,(with D.Kutzarova and S.Prus)
  26. Interpolation of some geometric properties in families of Banach spaces ( with L.E.Persson)in.prep.
  27. Real interpolation for families of Banach spaces and convexity ,Math.Nachr.171,1995,259-268.with D.Kutzarova and T.Zachariades.
  28. Geometric properties of interpolation spaces(with L.Maligranda and L.E.Persson).in prep.
  29. Nikolova L.,.Kutzarova D.,Zachariades T.Real interpolation for families of Banach spaces and convexity, Math. Nachr.171,1995,259-268.
  30. Nikolova L.,Kutzarova D.,Prus S.,Finite dimensional decomposition with p-q estimates in interpolation spaces for families, Archiv.Math.(Basel)67,1996,3,217-225.
  31. Nikolova L.,Persson L.E.,Real interpolation methods for families of Banach spaces, Res.rep1996-23,ISSN,1400-4003.
  32. Nikolova L.,Carro M.J.,Peetre J.,Persson L.E.,Some real interpolation methods for families of Banach spaces - a comparision, J.Approx.Theory,1997,88.
  33. Nikolova L.,Carro M,Interpolation of limited and weakly compact operators, Acta Appl.Math. 49:151-177,1997.
  34. Nikolova L.,Carro M,Real interpolation for families of Banach spaces and compactness property ,  in Proceed. Of conference on function spaces in Poznan, 1998.
  35. Nikolova L.,Kutzarova D.,Prus S.,Infinitedimensional geometric properties of interpolation spaces, Math. Nachr.191,1998,215-228.
  36. Nikolova L.,Carro M. J.,PerssonL.E. ,Norms of interpolation operator controlled by  the Dicesar function in “Function Spaces and Applications,D.E.Edmunds et al(Eds),2000 narosa publ.House, New Delhi, India
  37. Nikolova L..,Zachariades T.Convexity and smoothness  of real interpolation spaces, Rocky Mount.J.of Math. Vol.29,83,Fall1999,1085-1101.
  38. I.Asekritova,N.Krukljak,L.Maligranda,L.Nikolova,L.-E.Persson,Lions -Peetre reiteration formulas for triples applications, Studia Math.145(3),2OO1.
  39. M.J.Carro, L.Nikolova,Some extensions of the Marcinkiewicz interpolation theorems in terms of modular inequalities, J.Math.Soc.Japan Vol.55,N0 2,2003.
  40. Nikolova L., Persson L.E.Zachariades T., On Clarcson’s inequality, type and cotype for the Edmunds-Triebel logarithmic spaces, Arch.Math.80(2003)165-176
  41. Nikolova L..,Zachariades T.The uniform convex it of the Edmunds-Triebel logarithmic spaces, J.Math.Anal.Appl 283(2003) 549-556.
  42. Nikolova L., Persson L.E.Zachariades T., A Study of some constants for Banach spaces, C.rend.Acad.Bul.Sci, tome 57,No2,2004
  43. S.Kaijser,Nikolova L., Persson L.E.Wedestig A., Hardy type inequalities via convexity, Math.Inequal.&Appl. V.8,No3,2005.
  44. I.Asekritova,N.Krukljak,L.Nikolova,The Lizorkin-Freitag formula for several weghted Lp spaces and vector-valued interpolation,Studia Math.170(3),2OO5.


Document Actions